Alert archive / Georgia / Tornado Warnings in 2008
Tornado Warning 46, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Oct 9, 2008, 11:44 AM EDT for Charlton County, Clinch County, Ware County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2008, 11:44 AM EDT (15:44 UTC)
- Expired
- Oct 9, 2008, 12:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Charlton County, GA, Clinch County, GA, Ware County, GA
The radar
The Jacksonville radar (KJAX), 53 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 9, 10:57 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 3.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 091544
TORJAX
GAC049-065-299-091615-
/O.NEW.KJAX.TO.W.0046.081009T1544Z-081009T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1144 AM EDT THU OCT 9 2008
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
EASTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
SOUTHERN WARE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 1215 PM EDT
* AT 1144 AM EDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 6
MILES WEST OF STEVEN FOSTER STATE PARK...MOVING EAST AT 31 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STEVEN FOSTER STATE PARK...HOMELAND AND FOLKSTON.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3100 8197 3081 8191 3082 8194 3077 8198
3079 8202 3076 8201 3075 8205 3070 8245
3087 8250
TIME...MOT...LOC 1544Z 258DEG 27KT 3080 8237
$$
SANDRIK3 follow-up statements
000
WWUS52 KJAX 091551
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1151 AM EDT THU OCT 9 2008
GAC049-065-299-091615-
/O.CON.KJAX.TO.W.0046.000000T0000Z-081009T1615Z/
CHARLTON GA-CLINCH GA-WARE GA-
1150 AM EDT THU OCT 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR SOUTHERN
WARE...EASTERN CLINCH AND NORTHERN CHARLTON COUNTIES...
AT 1150 AM EDT...DOPPLER RADAR INDICATED A TORNADO LOCATED NEAR
STEVEN FOSTER STATE PARK...MOVING EAST NEAR 30 MPH. AS THE PARENT
THUNDERSTORM CROSSED THE FARGO HIGHWAY A TORNADO WAS REPORTED NORTH
OF FARGO.
THE TORNADO WILL BE NEAR AND JUST WEST OF...
HOMELAND AND FOLKSTON AT 1215 PM EDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3100 8197 3081 8191 3082 8194 3077 8198
3079 8202 3076 8201 3075 8205 3070 8245
3087 8250
TIME...MOT...LOC 1550Z 258DEG 27KT 3081 8232
$$
SANDRIK000
WWUS52 KJAX 091605
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1205 PM EDT THU OCT 9 2008
GAC065-091615-
/O.CAN.KJAX.TO.W.0046.000000T0000Z-081009T1615Z/
CLINCH GA-
1205 PM EDT THU OCT 9 2008
...THE TORNADO WARNING FOR EASTERN CLINCH COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3081 8191 3082 8194 3078 8199 3079 8202
3076 8201 3075 8205 3072 8230 3090 8236
3100 8198
TIME...MOT...LOC 1605Z 258DEG 27KT 3083 8219
$$
GAC049-299-091615-
/O.CON.KJAX.TO.W.0046.000000T0000Z-081009T1615Z/
CHARLTON GA-WARE GA-
1205 PM EDT THU OCT 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR
SOUTHEASTERN WARE AND NORTHERN CHARLTON COUNTIES...
AT 1205 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
13 MILES WEST OF HOMELAND...OR 6 MILES EAST OF STEVEN FOSTER STATE
PARK...MOVING EAST AT 31 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOMELAND AND FOLKSTON.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3081 8191 3082 8194 3078 8199 3079 8202
3076 8201 3075 8205 3072 8230 3090 8236
3100 8198
TIME...MOT...LOC 1605Z 258DEG 27KT 3083 8219
$$
SANDRIK000
WWUS52 KJAX 091615
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1215 PM EDT THU OCT 9 2008
GAC049-299-091623-
/O.EXP.KJAX.TO.W.0046.000000T0000Z-081009T1615Z/
CHARLTON GA-WARE GA-
1213 PM EDT THU OCT 9 2008
...THE TORNADO WARNING FOR SOUTHEASTERN WARE AND NORTHERN CHARLTON
COUNTIES WILL EXPIRE AT 1215 PM EDT...
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA AND THE
PARENT THUNDERSTORM CONTINUES TO MOVE TOWARD FOLKSTON AND HOMELAND.
IT IS POSSIBLE IT MAY REGAIN TORNADIC POTENTIAL OVER THE SWAMP.
REMAIN ALERT FOR SEVERE WEATHER AND FUTURE WARNINGS.
LAT...LON 3081 8191 3082 8194 3078 8199 3079 8202
3076 8201 3075 8205 3072 8230 3090 8236
3100 8198
TIME...MOT...LOC 1613Z 258DEG 27KT 3084 8212
$$
SANDRIKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Oct 9, 9:30 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Oct 9, 9:30 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 AM EDT THU OCT 9 2008 ...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY... .SHORT TERM...STRONG TO SEVERE TSTMS ALREADY UNDERWAY ACROSS THE W COUNTY WARNING AREA (CWA)...AND LOOKING AT THE WX PATTERN...IT IS EASY TO SEE WHY. ANOMALOUS NEARLY VERTICALLY STACKED LOW OVER W CENTRAL GA WITH 500 MB TEMPS NEAR THE CENTER OF -13 TO -14C. JET WRAPPING JUST TO THE S OF THE LOW CENTER OF 50 TO 60 KTS WITH MOST OF THE CWA IN THE LEFT FRONT QUADRANT OF THE JET. 18Z QN VECTOR CONVERGENCE...A BETTER REPRESENTATION OF JET DYNAMICS TAKING INTO ACCOUNT THE CURVED JET...STILL SHOWS CONVERGENT AREA ACROSS MOST OF THE CWA. ADDITIONALLY...18Z NAM HAS AREA WITH HIGH UPPER DIVERGENCE AND DIFFERENTIAL POSITIVE VORTICITY ADVECTION. 1ST FEW VIS SAT PIX SHOW PLENTY OF BREAKS IN CLOUD COVER AHEAD OF ONGOING CONVECTION. ADDING INSULT TO INJURY...LIGHT LOW-LEVEL FLOW MAY ALLOW FOR MID-AFTN ATLC SEABREEZE DEVELOPMENT...AND THIS WILL AID SFC CONVERGENCE. 2 ITEMS ACTING AGAINST SVR WX ARE FAIRLY LIGHT 850 MB FLOW AND A 650 MB SUBSIDENCE INVERSION ASSOCIATED WITH THE DRY SLOT. HOWEVER...MOST INGREDIENTS ARE AVAILABLE FOR AT LEAST ISOLATED SVR STORMS. POP ORIENTATION LOOKS GOOD IN GRIDS...BUT WILL PROBABLY BUMP POPS UP OVERALL AT LEAST 10 MORE PERCENT. WILL UPDATE ZFP TO REMOVE MORNING FOG AND INDICATE STRONG OR SEVERE STORMS IN THE 1ST PERIOD. HAVE ALREADY REFRESHED THE HWO A BIT INCLUDING A REQUEST FOR SPOTTER ACTIVATION. && .AVIATION...VSBYS HAVE COME UP AS FOG HAS DISSIPATED THIS MORNING. WILL NEED TO PIN DOWN TIMING OF TSTMS AT TAF SITES AND INTRODUCE TEMPO GROUPS BASED ON THIS TIMING. && .MARINE...SEAS HAVE BEGUN TO COME BACK DOWN IN THE OFFSHORE WATERS...BUT WINDS ARE FCST TO INCREASE AGAIN THIS AFTN. WILL PROBABLY DROP THE CAUTION HEADLINE BUT WILL LIKELY NEED TO BUMP UP WIND SPEEDS A BIT. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/ENYEDI/WOLF/WALKER
Hazardous weather outlook, Oct 9, 11:30 AM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1130 AM EDT THU OCT 9 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-100930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1130 AM EDT THU OCT 9 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORM WATCH 914 IN EFFECT UNTIL 6 PM FOR ALL OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... ...SOME THUNDERSTORMS WILL PRODUCE LARGE HAIL AND DAMAGING WINDS... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... AN UPPER LEVEL DISTURBANCE OVER THE REGION WILL TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. SEVERE STORMS ARE POSSIBLE AND WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. ANY THUNDERSTORM WILL CONTAIN DEADLY CLOUD-TO-GROUND LIGHTNING...AND THE STRONGEST STORMS WILL PRODUCE FREQUENT STRIKES. STORMS WILL MOVE TO THE NORTHEAST AT 30 MPH. ACTIVITY WILL CONTINUE TO MOVE OVER THE WESTERN AND CENTRAL PORTIONS OF THE AREA THROUGH AT LEAST EARLY AFTERNOON...THEN INTO THE EASTERN PARTS OF THE AREA BY EARLY TO MID AFTERNOON. THUNDERSTORM ACTIVITY MAY BE ENHANCED BY AN EAST COAST SEABREEZE DURING THE AFTERNOON. ACTIVITY MAY PERSIST INTO THE EVENING HOURS OVER EASTERN AREAS. THERE WILL BE AN ENHANCED THREAT OF RIP CURRENTS AT AREA BEACHES TODAY. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN UNSETTLED WEATHER PATTERN OVER THE WEEKEND WILL BRING A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. ONSHORE FLOW AND LINGERING SWELLS THROUGH THE PERIOD WILL KEEP AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. CARROLL
In the hours before
Special weather statement, Oct 9, 7:20 AM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 720 AM EDT THU OCT 9 2008 GAZ135-136-091145- APPLING-WAYNE- 720 AM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN WAYNE AND NORTHEASTERN APPLING COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 745 AM EDT... AT 720 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF SURRENCY...MOVING NORTHEAST AT 36 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SURRENCY THROUGH 745 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
Special weather statement, Oct 9, 8:58 AM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 858 AM EDT THU OCT 9 2008 GAZ134>136-091345- APPLING-BACON-WAYNE- 858 AM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN WAYNE...SOUTHERN APPLING AND BACON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 945 AM EDT... AT 858 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER ALMA...MOVING NORTHEAST AT 22 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND ALMA...NEW LACY...SURRENCY AND ODUM THROUGH 945 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
Special weather statement, Oct 9, 9:25 AM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 925 AM EDT THU OCT 9 2008 FLZ020-GAZ162-091415- ECHOLS-HAMILTON- 925 AM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN HAMILTON AND WESTERN ECHOLS COUNTIES FOR SMALL HAIL AND GUSTY WINDS VALID UNTIL 1015 AM EDT... AT 925 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF BLUE SPRINGS...OR 10 MILES WEST OF JENNINGS...MOVING NORTHEAST AT 24 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS...JENNINGS AND STATENVILLE THROUGH 1015 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Special weather statement, Oct 9, 9:53 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 953 AM EDT THU OCT 9 2008 FLZ020-091445- HAMILTON- 953 AM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN HAMILTON COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1045 AM EDT... AT 953 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM JENNINGS TO 15 MILES SOUTH OF BLUE SPRINGS...MOVING NORTHEAST AT 17 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS... JENNINGS AND WEST LAKE THROUGH 1045 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Special weather statement, Oct 9, 10:00 AM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT THU OCT 9 2008 GAZ132-149-150-091430- ATKINSON-COFFEE-WARE- 1000 AM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ATKINSON... NORTHWESTERN WARE AND EASTERN COFFEE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1030 AM EDT... AT 1000 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER PEARSON...MOVING NORTHEAST AT 24 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PEARSON...AXSON...DOUGLAS...WEST GREEN...NICHOLLS AND BICKLEY THROUGH 1030 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SANDRIK
Special weather statement, Oct 9, 11:13 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1113 AM EDT THU OCT 9 2008 FLZ020>022-GAZ162-091600- COLUMBIA-ECHOLS-HAMILTON-SUWANNEE- 1113 AM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN SUWANNEE...NORTHWESTERN COLUMBIA...EASTERN HAMILTON AND SOUTHEASTERN ECHOLS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL NOON EDT... AT 1113 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF JASPER...MOVING EAST AT 24 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SUWANNEE SPRINGS...JASPER...WHITE SPRINGS AND BELMONT THROUGH NOON EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 9:56 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 2 hr |
| Oct 9, 8:51 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch | 39 min |
| Oct 9, 9:15 AM EDT | Severe Thunderstorm Warning | JAX | Appling | 42 min |
| Oct 9, 9:30 AM EDT | Severe Thunderstorm Warning | JAX | Echols | 45 min |
| Oct 9, 9:49 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 41 min |
| Oct 9, 10:09 AM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 66 min |
| Oct 9, 10:41 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Coffee, Ware | 34 min |
| Oct 9, 10:59 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson | 21 min |
| Oct 9, 11:08 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Echols, Ware | 67 min |
| Oct 9, 11:19 AM EDT | Tornado Warning | JAX | Clinch, Echols, Ware | 26 min |
| Oct 9, 12:02 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Pierce, Ware | 28 min |
| Oct 9, 12:16 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Pierce, Ware | 44 min |
| Oct 9, 12:18 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 27 min |
| Oct 9, 12:48 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 17 min |
| Oct 9, 12:54 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Ware | 36 min |
| Oct 9, 1:24 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 25 min |
| Oct 9, 1:51 PM EDT | Severe Thunderstorm Warning | JAX | Coffee, Jeff Davis | 21 min |
| Oct 9, 2:05 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 25 min |
| Oct 9, 3:07 PM EDT | Areal Flood Advisory | JAX | Brantley, Camden, Glynn, Wayne | 113 min |
| Oct 9, 6:59 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn | 46 min |
Nearby
Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.